May  2017, 11(2): 301-306. doi: 10.3934/amc.2017022

Explicit formulas for monomial involutions over finite fields

1. 

Department of Mathematics, University of Puerto Rico, Río Piedras, Box 70377, S.J., PR 00936-8377

2. 

Department of Computer Science, University of Puerto Rico, Río Piedras, Box 70377, S.J., PR 00936-8377

* Corresponding author

Received  February 2016 Revised  March 2016 Published  May 2017

Permutations of finite fields have important applications in cryptography and coding theory. Involutions are permutations that are its own inverse and are of particular interest because the implementation used for coding can also be used for decoding. We present explicit formulas for all the involutions of ${\mathbb{ F\!}}_q$ that are given by monomials and for their fixed points.

Citation: Francis N. Castro, Carlos Corrada-Bravo, Natalia Pacheco-Tallaj, Ivelisse Rubio. Explicit formulas for monomial involutions over finite fields. Advances in Mathematics of Communications, 2017, 11 (2) : 301-306. doi: 10.3934/amc.2017022
References:
[1]

C. Corrada and I. Rubio, Deterministic interleavers for Turbo codes with random-like performance and simple implementation, in Proc. 3rd Int. Symp. Turbo Codes Related Topics, (2003), 555-558. Google Scholar

[2]

C. Corrada and I. Rubio, Cyclic decomposition of permutations of finite fields obtained using monomials, in Finite Fields and Applications, (2004), 254-261. doi: 10.1007/978-3-540-24633-6_19. Google Scholar

[3]

P. CharpinS. Mesnager and S. Sarkar, On involutions of finite fields, in Int. Symp. Inf. Theory-ISIT, 80 (2016), 379-393. Google Scholar

[4]

P. CharpinS. Mesnager and S. Sarkar, Involutions over the Galois field $\mathbb F_{2^n}$, IEEE Trans. Inf. Theory, 62 (2016), 2266-2276. doi: 10.1109/TIT.2016.2526022. Google Scholar

[5]

A. Sakzad, D. Panario, M. Sadeghi and N. Eshghi, Self-inverse interleavers based on permutation functions for Turbo codes, in 2010 48th Ann. Allerton Conf. Commun. Control Comp., IEEE, 2010, 22–28.Google Scholar

[6]

O. Takeshita, On maximum contention-free interleavers and permutation polynomials over integer rings, IEEE Trans. Inf. Theory, 52 (2006), 1249-1253. doi: 10.1109/TIT.2005.864450. Google Scholar

[7]

Q. Wang, A note on inverses of cyclotomic mapping permutation polynomials over finite fields, Finite Fields Appl., 45 (2017), 422-427. doi: 10.1016/j.ffa.2017.01.006. Google Scholar

show all references

References:
[1]

C. Corrada and I. Rubio, Deterministic interleavers for Turbo codes with random-like performance and simple implementation, in Proc. 3rd Int. Symp. Turbo Codes Related Topics, (2003), 555-558. Google Scholar

[2]

C. Corrada and I. Rubio, Cyclic decomposition of permutations of finite fields obtained using monomials, in Finite Fields and Applications, (2004), 254-261. doi: 10.1007/978-3-540-24633-6_19. Google Scholar

[3]

P. CharpinS. Mesnager and S. Sarkar, On involutions of finite fields, in Int. Symp. Inf. Theory-ISIT, 80 (2016), 379-393. Google Scholar

[4]

P. CharpinS. Mesnager and S. Sarkar, Involutions over the Galois field $\mathbb F_{2^n}$, IEEE Trans. Inf. Theory, 62 (2016), 2266-2276. doi: 10.1109/TIT.2016.2526022. Google Scholar

[5]

A. Sakzad, D. Panario, M. Sadeghi and N. Eshghi, Self-inverse interleavers based on permutation functions for Turbo codes, in 2010 48th Ann. Allerton Conf. Commun. Control Comp., IEEE, 2010, 22–28.Google Scholar

[6]

O. Takeshita, On maximum contention-free interleavers and permutation polynomials over integer rings, IEEE Trans. Inf. Theory, 52 (2006), 1249-1253. doi: 10.1109/TIT.2005.864450. Google Scholar

[7]

Q. Wang, A note on inverses of cyclotomic mapping permutation polynomials over finite fields, Finite Fields Appl., 45 (2017), 422-427. doi: 10.1016/j.ffa.2017.01.006. Google Scholar

[1]

SelÇuk Kavut, Seher Tutdere. Highly nonlinear (vectorial) Boolean functions that are symmetric under some permutations. Advances in Mathematics of Communications, 2020, 14 (1) : 127-136. doi: 10.3934/amc.2020010

[2]

Nicholas Long. Fixed point shifts of inert involutions. Discrete & Continuous Dynamical Systems - A, 2009, 25 (4) : 1297-1317. doi: 10.3934/dcds.2009.25.1297

[3]

Haixia Yu. Hilbert transforms along double variable fractional monomials. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1433-1446. doi: 10.3934/cpaa.2019069

[4]

Lizhi Zhang, Congming Li, Wenxiong Chen, Tingzhi Cheng. A Liouville theorem for $\alpha$-harmonic functions in $\mathbb{R}^n_+$. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1721-1736. doi: 10.3934/dcds.2016.36.1721

[5]

Karsten Keller. Permutations and the Kolmogorov-Sinai entropy. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 891-900. doi: 10.3934/dcds.2012.32.891

[6]

Florian Luca, Igor E. Shparlinski. On finite fields for pairing based cryptography. Advances in Mathematics of Communications, 2007, 1 (3) : 281-286. doi: 10.3934/amc.2007.1.281

[7]

Solange Mancini, Miriam Manoel, Marco Antonio Teixeira. Divergent diagrams of folds and simultaneous conjugacy of involutions. Discrete & Continuous Dynamical Systems - A, 2005, 12 (4) : 657-674. doi: 10.3934/dcds.2005.12.657

[8]

Shaoming Guo. Oscillatory integrals related to Carleson's theorem: fractional monomials. Communications on Pure & Applied Analysis, 2016, 15 (3) : 929-946. doi: 10.3934/cpaa.2016.15.929

[9]

Diego F. Aranha, Ricardo Dahab, Julio López, Leonardo B. Oliveira. Efficient implementation of elliptic curve cryptography in wireless sensors. Advances in Mathematics of Communications, 2010, 4 (2) : 169-187. doi: 10.3934/amc.2010.4.169

[10]

Andreas Klein. How to say yes, no and maybe with visual cryptography. Advances in Mathematics of Communications, 2008, 2 (3) : 249-259. doi: 10.3934/amc.2008.2.249

[11]

Gerhard Frey. Relations between arithmetic geometry and public key cryptography. Advances in Mathematics of Communications, 2010, 4 (2) : 281-305. doi: 10.3934/amc.2010.4.281

[12]

Konstantinos Drakakis. On the degrees of freedom of Costas permutations and other constraints. Advances in Mathematics of Communications, 2011, 5 (3) : 435-448. doi: 10.3934/amc.2011.5.435

[13]

Gérard Maze, Chris Monico, Joachim Rosenthal. Public key cryptography based on semigroup actions. Advances in Mathematics of Communications, 2007, 1 (4) : 489-507. doi: 10.3934/amc.2007.1.489

[14]

Jintai Ding, Sihem Mesnager, Lih-Chung Wang. Letters for post-quantum cryptography standard evaluation. Advances in Mathematics of Communications, 2020, 14 (1) : i-i. doi: 10.3934/amc.2020012

[15]

Xi-Nan Ma, Jiang Ye, Yun-Hua Ye. Principal curvature estimates for the level sets of harmonic functions and minimal graphs in $R^3$. Communications on Pure & Applied Analysis, 2011, 10 (1) : 225-243. doi: 10.3934/cpaa.2011.10.225

[16]

Danijela Damjanović, Anatole Katok. Periodic cycle functions and cocycle rigidity for certain partially hyperbolic $\mathbb R^k$ actions. Discrete & Continuous Dynamical Systems - A, 2005, 13 (4) : 985-1005. doi: 10.3934/dcds.2005.13.985

[17]

Anurag Jayswal, Ashish Kumar Prasad, Izhar Ahmad. On minimax fractional programming problems involving generalized $(H_p,r)$-invex functions. Journal of Industrial & Management Optimization, 2014, 10 (4) : 1001-1018. doi: 10.3934/jimo.2014.10.1001

[18]

Vincent Astier, Thomas Unger. Galois extensions, positive involutions and an application to unitary space-time coding. Advances in Mathematics of Communications, 2019, 13 (3) : 513-516. doi: 10.3934/amc.2019032

[19]

Nigel P. Byott, Mark Holland, Yiwei Zhang. On the mixing properties of piecewise expanding maps under composition with permutations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3365-3390. doi: 10.3934/dcds.2013.33.3365

[20]

Lidong Chen, Dustin Moody. New mission and opportunity for mathematics researchers: cryptography in the quantum era. Advances in Mathematics of Communications, 2020, 14 (1) : 161-169. doi: 10.3934/amc.2020013

2018 Impact Factor: 0.879

Metrics

  • PDF downloads (13)
  • HTML views (10)
  • Cited by (0)

[Back to Top]